Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Wronskians whose elements are orthogonal polynomials


Author: Robert Vermes
Journal: Proc. Amer. Math. Soc. 15 (1964), 124-126
MSC: Primary 42.15
DOI: https://doi.org/10.1090/S0002-9939-1964-0164192-2
MathSciNet review: 0164192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Karlin and G. Szegö, On certain determinants whose elements are orthogonal polynomials, J. Analyse Math. 8 (1960/61), 1-157. MR 0142972 (26:539)
  • [2] M. Marden, The geometry of the zeros of a polynomial in a complex variable, Math. Surveys No. 3, Amer. Math. Soc., Providence, R. I., 1949. MR 0031114 (11:101i)
  • [3] M. Fekete, Ueber Gebiete, in denen Komplexe Polynome jeden Wert zwischen zwei gegebenen annehmen, Math. Z. 22 (1925), 1-7. MR 1544707

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164192-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society